A Caltech Library Service

New Dichotomies for Borel Equivalence Relations

Hjorth, Greg and Kechris, Alexander S. (1997) New Dichotomies for Borel Equivalence Relations. Bulletin of Symbolic Logic, 3 (3). pp. 329-346. ISSN 1079-8986.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We announce two new dichotomy theorems for Borel equivalence relations, and present the results in context by giving an overview of related recent developments.

Item Type:Article
Related URLs:
Additional Information:© 1997 Association for Symbolic Logic. Received April 7, 1997; revised June 20, 1997. The first author's research partially supported by NSF grant DMS 96-22977. The second author's research partially supported by NSF grant DMS 96-19880.
Funding AgencyGrant Number
NSFDMS 96-22977
NSFDMS 96-19880
Issue or Number:3
Record Number:CaltechAUTHORS:20130520-144530065
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38580
Deposited By: Tony Diaz
Deposited On:21 May 2013 17:02
Last Modified:03 Oct 2019 04:58

Repository Staff Only: item control page